My 4 year old baby is having allergic cough since 2 years. We are treating her with syp. Levolin and syp. Effrine (chlorpheniramine with phenyl ephrine) daily for almost these 2 yrs. Along with inhalers. Does this chronic use of these medicines will cause any side effects.
Dr. Parth AminENT Specialist10yrs exp
92% (48 ratings)
Ask Free Question
No that will not cause any harm especially inhalers. They are the best thing without any side effects. Get well soon!
0 person found this helpful
Was this answer helpful?
Take help from the best doctors
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Cough treatment
View fees, clinic timings and reviews
Ask a free question
Get FREE multiple opinions from Doctors
Get treatment costs, find best hospitals/clinics and know other details